# SDR YENA201707150576

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 2491
- Aircraft time: 48,670 hours, 17,038 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. F/CTL FLAP LOCKED.  ALIGNMENT FAULT ECAM ON APPROACH; PERFORMED TSM 27-51-00-810-849-A.  RESET FAULT,  NO FAULT NOTED. ACC BITE TEST OF SFCC-1 AND SFCC-2 IAW AMM 27-51-00-740-002, NO FAULT NOTED. PERFORMED FLAPS OPERATIONAL TEST IAW AMM 27-50-00, CHECKED OK AND RESET WING TIP BRAKE IAW AMM 27-50-869-006-A. NO FAULT NOTED. CONCURRED WITH MX, ACFT OK FOR SERVICE.
